# SDR UF6A971203

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Vibration
- Location: Rudder
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

YNG - FLT 5709 - AIRCRAFT SHOOK DURING DESCENT BETWEEN AND AIRSPEED OF 220-180 KNOTS.  VIBRATION STOPPED WITH RUDDER PRESSURE.  MAINTENANCE INSPECTED RUDDER FOR DAMAGE OR DEFECTS TO HINGES AND BRACKETS AND PERFORMED OPERATIONAL TEST OF RUDDER BOOST SYSTEM FOR 1 TIME FERRY FLIGHT TO SBN.  (M)
